A+ CATEGORY SCIENTIFIC UNIT

PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

Supercongruences for the Almkvist–Zudilin numbers

Volume 173 / 2016

Tewodros Amdeberhan, Roberto Tauraso Acta Arithmetica 173 (2016), 255-268 MSC: Primary 11A07; Secondary 11B65. DOI: 10.4064/aa8215-2-2016 Published online: 11 May 2016

Abstract

We prove a conjecture on supercongruences for sequences that have come to be known as the Almkvist–Zudilin numbers. Some other (naturally) related family of sequences will be considered in a similar vain.

Authors

  • Tewodros AmdeberhanDepartment of Mathematics
    Tulane University
    New Orleans, LA 70118, U.S.A.
    e-mail
  • Roberto TaurasoDipartimento di Matematica
    Università di Roma “Tor Vergata”
    00133 Roma, Italy
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image